Crohn's Disease Forum » Treatment » Humira/Adalimumab » Severe arthritis reaction

01-12-2015, 08:18 PM   #1
dashing_vash's Avatar
Join Date: Jan 2015
Severe arthritis reaction

Good day all,

I have started taking Humira for Crohn's disease. I've been on it almost a month and have noticed an increase in my symptoms, particularly my arthritis. Walking is painful, getting up from a sitting position is almost unbearable.

Does anyone have any experience with these symptoms? Could you please provide some advice?

Thank you!
01-12-2015, 08:49 PM   #2
Forum Monitor
Farmwife's Avatar
Join Date: Apr 2012
Location: Michigan

My Support Groups:
Have you had any increase in bowel problems itself?

My daughter has this disease and juvenile arthritis. She went on Humira but it didn't control or stop the progression of her arthritis.

I believe joint pains can be a side effect of Humira.

Always call and update the GI with any new symptoms.
I'm mom to............... Little Farm Girl 9 yr old
Ibd (microscopic)
dx Juvenile Arthritis
dx Erthema Nodosum
Bladder and Bowel Dysfunction
Ehlers-Danlos Syndrome dx (1/26/17)
Remicade started on (9/8/14)Every 2 wks
MTX started AGAIN on 11/21/17
EN/EEN- since (1/12/13)
Past Meds- LDN, Humira, Pred, MTX, Sulfasalazine,
01-12-2015, 09:07 PM   #3
Super Moderator
afidz's Avatar
Join Date: Jun 2012
Location: Mckinney, Texas

My Support Groups:
Humira can cause joint pain, like farmwife already said, let your doctor know. Usually side effects go away after you have been on the med for a while. If it doesn't improve or it is unbearable, talk to your doctor about your other options.
Crohn's since 2007
15 Abdominal Surgeries since 2008
Severe Non-repairable abdominal hernia
Ankilosing Spondylitis
Inflammatory Arthritis

Failed meds:
Asacol HD

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Severe arthritis reaction
Thread Tools

All times are GMT -5. The time now is 01:35 PM.
Copyright 2006-2017